# SDR AALA201811309009

- Difficulty date: November 28, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N964TW
- Make and model: Doug MD 83
- Aircraft serial: 53614
- Aircraft time: 52,299 hours, 26,228 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Arced
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

UPPER RIGHT PORTION OF FLIGHT OFFICERS WINDSHIELD STARTED ARCING DURING CRUISE.  CIRCUIT BREAKER Z24 WAS PULLED IAW  QRH  PROCEDURE ANTI FOG SYSTEM WAS OFF. ARCING DAMAGE CONSISTS OF SNAKE 3 TO 4 INCHES LONG AT THE TOP OF THE WINDSHIELD AND DOES NOT OBSTRUCT VIEWING.  THE AIRCRAFT WAS GROUNDED. REPLACED RIGHT WINDSHIELD IAW AMM 56-10-02. OPS CHECKED NORMAL.
